# SDR SWIA202266077

- Difficulty date: May 17, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL CORROSION WAS FOUND ON INTERCOSTAL BETWEEN FS 517.00 - FS 533. AND BETWEEN STGR 22LH - 23LH      (C-CHECK RO 7/8/2022)    REMOVED CORROSION ON INTERCOSTAL BETWEEN FS517.00-FS533.00 BETWEEN STGR 22L AND STGR 23L REF. CRJ-700 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-700 SRM, 53-32-58-101-001-A01. REMOVED AND REPLACED WITH NEW INTERCOSTAL BETWEEN FS513 TO FS517 AND BETWEEN STGR 22L TO 23L REF. DWG SH670-33600 REV AD, CRJ-700 SRM, 51-42-21-001-001-A01 AND CRJ-700 SRM, 51-42-06-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
